View : 21 Download: 0

Local duality for equitable partitions of a Hamming space

Title
Local duality for equitable partitions of a Hamming space
Authors
Hyun J.Y.
Ewha Authors
현종윤
SCOPUS Author ID
현종윤scopus
Issue Date
2012
Journal Title
Journal of Combinatorial Theory. Series A
ISSN
0097-3165JCR Link
Citation
vol. 119, no. 2, pp. 476 - 482
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
The Hamming space Qn is the set of binary words of length n. A partition (C1, C2,..., Cr) of Qn with quotient matrix B=[bij]r×r is equitable if for all i and j, any word in the cell Ci has exactly bij neighbors in the cell Cj. In this paper, we provide an explicit formula relating the local spectrum of cells in the face to that in the orthogonal face. © 2011 Elsevier Inc.
DOI
10.1016/j.jcta.2011.10.006
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE